Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 6, Part I (2016)

On ternary quadratic equation x2+ x y +y2=12z2

Author(s)
R Anbuselvi and K Kannaki
Abstract
The Ternary quadratic Diophantine equation given by x2+ xy +y2=12z2 is analyzed for its patterns of non-zero distinct integral solutions. A few interesting relations between the solutions and special polygonal numbers are exhibited.
Pages: 533-535  |  409 Views  16 Downloads
How to cite this article:
R Anbuselvi and K Kannaki. On ternary quadratic equation x2+ x y +y2=12z2. International Journal of Applied Research. 2016; 2(6): 533-535.
Call for book chapter
Journals List Click Here Research Journals Research Journals